# SDR ASAA2023061443625

- Difficulty date: June 14, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 58,170 hours, 17,539 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW5896
- Condition: Out Of Limits
- Location: #1 Engine
- Part time: 48,532 hours, 16,396 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AND IN THE LINE UP FOR DEPARTURE #1 ENGINE CONTROL LIGHT ILLUMINATED. WE WERE APPROXIMATELY #5 FOR DEPARTURE AND THE CABIN TEMPERATURE WAS UNCOMFORTABLY WARM AS REPORTED BY FA'S. I SET THE PACK SWITCHES TO HIGH TO INCREASE AIR FLOW AFTER RETURNING TO AUTO ON PACKS THE ENGINE CONTROL CAME ON ABOUT 1 MINUTE. GROUNDED - YES. INTIAL TROUBLESHOOTING REVEAL 3 MAINTENANCE MESSAGES FOR #1 ENGINE; 75-20581, 73-31161 AND 75-20531. PERFORMED FIM73-25 TASK 805, FOUND RESISTANCE TO BE OUT OF LIMITS. WILL REQUIRE HMU REPLACEMENT. #1 ENGINE HMU REPLACED REF ASA TC N8473000 AND TC N8473001. OPS CHECK GOOD, LEAK CHECK GOOD, NO FAULTS LOGGED AND "ENGINE CONTROL" LT REMAIND EXTINGUISHED. "ENGINE VALVE CLOSED" LT OPERATES NORMALLY. AS PRECAUTIONARY MEASURES, RAN #1 ENGINE AT 80% FOR SEVERAL MINUTES AND ALL OPERATIONS NORMAL. TOTAL ENGINE RUN TIME AT VARIOUS N1, 35 MIN REVEALED NO FAULTS. ENGINE BITE CHECK GOOD.
